# SDR UIEA2019031403542

- Difficulty date: March 13, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,644 hours, 19,592 cycles
- System (JASC): 8011 · Engine Starter
- Part: Selector Switch
- Part number: AC3000043
- Condition: Defective
- Location: Start System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG START SELECTOR REMAINS IN GND AFTER, MX CONFIRMED BY ENG STARTS OK IN MANUAL MODE / ( STARTER SWITCH HOLDING/CUTOUT SYSTEMS )( TRANSFERRED TO MDDR # 108631.  LOG PAGE 1073447: REMOVED AND REPLACED NR 2 ENG START SELECTOR SW IAW SWPM 20-74-12. OPS TEST GOOD IAW AMM 71-00-00. MDDR # 108631 CLOSED. )
